My mom was doing great once she started the medication, Amantadine HCl 100 mg (twic a day). She was able to move with some ease and tremors subsided. Last week, I noticed some out of the blue changes. My mom began to have a lot of hallucinations. I’m concerned and scared. This just started this week. Could this be because she has not been consistently taking her medicine at the same time? Or could an antibiotic she took this week and a petscan affected her? Please advise. Thank you!
When I started taking Amantadine twice a day, I started having hallucinations. When I cut back to once a day, they stopped. Now that I take Levodopa, have cut the Amantadine out entirely and it hasn't been missed.
There is a new drug on the market called Nuplazid. I use it daily. It is quite expensive, but, the PAN Foundation gives grants to cover most of the costs.
I had hallucinations for awhile, but much better now. I think it took more time than I realized to adjust to meds and changes and finally I am not talking to people that aren't there.
The amandine works well as long as you are taking it at the same time. Levadopa made me sick to my stomach
I’m on the Nuplazid also. It can be a dangerous drug but if your doctor thinks it’s worth the risk it can be a great drug. My wife calls it the magic pill. It’s helped me with more than depression and hallucinations which is what it’s meant for. Much more. It is pricey though. If I had to pay for it, it runs 3 to 5k a month.
We never share your personal information with anyone.